# SDR AALA20160516013

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 66,624 hours, 7,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Exit Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER EXIT LIGHT AT R3 DOOR IS BROKEN.  REPAIRED EMER EXIT LIGHT SUPPORT BRACKET IAW AMM 33-51-00.  SYS CHECKED NORMAL.
